# SDR ASAA2022052838467

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,186 hours, 10,225 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0444
- Condition: Failed
- Location: #2 Engine
- Part time: 29,482 hours, 10,316 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 SHORT TERM FAULT 73-20052 INTERNAL EEC FAULT, 79-21092 THE ENGINE OIL PRESSURE SIGNAL (PEO) IS OUT OF RANGE, 73-21452 THE THRUST LEVER ANGLE POSITION SIGNAL IS OUT OF RANGE, 78-21542 EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE. DEFER PER TC 78273000. GROUNDED - YES. FOUND EEC TO BE FAILING AND LOGGING MULTIPLE FAULTS. REMOVED & REPLACED #2 EEC. OP CK NORMAL. EEC BITE NORMAL BOTH PRE & POST ENGINE RUN. ACTUATORS TEST NORMAL. REF B737-900 AMM 73-21-60-00-801-F00 & 73-21-60-400-801-F00.
